# SDR AALA200810552

- Difficulty date: December 6, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 55,933 hours, 28,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT END OF FLOORBOARD SUPPORT ON RT SIDE.(AFT CARGO)  INSTALLED A SERVICEABLE SUPPORT IAW SRM 51-10-1.
